MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION H/S CUVETTE 1/2X1/2-JAPAN; BLOOD GAS MONITOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION H/S CUVETTE 1/2X1/2-JAPAN; BLOOD GAS MONITOR
Model Number CV-6912
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.Component code: 4765 - cuvette.Health effect ¿ impact code: 4648 - insufficient information.Health effect ¿ clinical code: 4580 - insufficient information.Medical device problem code: 1516 - unable to obtain readings.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusions: 11 - conclusion not yet available.
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, they noticed missing values on the cuvette.It is unknown whether the product was changed out, and whether there was blood loss.Due to the unknown information for this event, it is being reported.Per facility, during extracorporeal circulation, no values were shown.It is unknown if a backup cuvette was used or not.The cdi was not used, it was replaced with a different machine.The same incident occurred in a subsequent case.No further details could be obtained.There was no delay in the procedure, no harm to the patient, and the procedure was completed successfully.
 
Event or Problem Description
Missing values.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on august 4, 2023.Upon further investigation of the reported event, the following information is new and/or changed: h6 (identification of evaluation codes 11, 3331, 4114, 3211, 4315).Type of investigation #1: 11 - testing of device from same lot/batch retained by manufacturer.Type of investigation #2: 3331 - analysis of production records.Type of investigation #3: 4114 - device not returned.Investigation findings: 3221 - no findings available.Investigation conclusions: 4315 - cause not established.The affected sample was not returned for evaluation; therefore, a thorough investigation could not be performed.A representative retention sample was obtained and evaluated.The sample was connected to a cable head and "operate" was selected on the cdi 500.Values were shown on the monitor.Without a returned device, a thorough investigation could not be performed, and a definitive root cause could not be determined.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
H/S CUVETTE 1/2X1/2-JAPAN
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key17463558
Report Number1124841-2023-00190
Device Sequence Number7225686
Product Code DRY
UDI-Device Identifier00699753270114
UDI-Public(01)00699753270114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberCV-6912
Device Catalogue NumberN/A
Device Lot NumberZM03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown